# SDR UIEA2014103100553

- Difficulty date: October 31, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 75,464 hours, 15,908 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 9019079019067882
- Part serial: 10834971130F
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HARD FAULT INBOUND NR 1 ENG FIRE LOOP 2.  TROUBLESHOOTING FINDS BAD DETECTORS.  R & R FIRE LOOPS TS681, TS682, TS683 IAW AMM 26-11-02.  OPERATIONS CHECKED GOOD IAW AMM 26-11-00.
